Heart Palpitations Accompanied By Limp Body And Stomach Pain After Consumption Of Asthma Medication?

Good evening, my name is beautiful, I have asthma. For the past 6 months, I have checked with the doctor and given the medicine for cough and medicine for cough, every time I take the teosel, my asthma is cured but after a few hours my heart beats fast, I am weak, my mouth is bitter and my mouth is bitter and My stomach hurts, why is that? Then about what medicine is good for asthma. That is all and thank you.

1 Answer:

Hello Indah, thank you for the question to HealthReplies.com

Theosal is a drug that contains Salbutamol and Theophylline. Salbutamol has the following side effects:

palpitations and irregular heart beats
chest pain
trembling body / tremor
anxiety / anxiety
headache
nauseous vomit
dizzy
cough and sore throat
bad taste in the mouth

Some of the side effects of theophylline include:

nauseous vomit
stomach pain
headache
hard to sleep
diarrhea
anxiety / anxiety
can not be silent
Shaky

The symptoms that you feel are actually a side effect of the medicine you are taking. Therapy for asthma itself must be adjusted to how often you have an asthma attack and the severity of an asthma attack. You should check yourself directly to the pulmonary doctor for further evaluation and management.


The following are some things you can do:

The most important thing is that you have to look for things that trigger your asthma attack and avoid these triggers
If an asthma attack is rare, the doctor will give a reliever type of drug, a drug that is only used to stop an asthma attack. The drugs given are usually in the form of inhalers to minimize the risk of side effects.
If asthma attacks occur frequently, in addition to giving relievers, doctors will also provide a type of controller drug, which is a drug intended to prevent asthma attacks. Currently the controller drug is available in the form of an inhaler to minimize the risk of side effects.
You must learn to recognize the signs of your asthma attack. When you begin to feel signs of an asthma attack happening, you should use your reliever as soon as possible. Delaying therapy can cause severe attacks and become more difficult to overcome.
Learn how to use your inhaler as well as possible when you go to the doctor. How to use the right inhaler is very important in the management of asthma.

Here is an article about asthma that you can read

So much information from me, hopefully enough answer


: by

Related Question

Can I Pull 2 ​​teeth Together?

Can I Pull 2 ​​teeth Together?

(1 year ago)

Hello....

Menstrual Blood Is Abundant And Clots After Tetanus Injection?

Menstrual Blood Is Abundant And Clots After Tetanus Injection?

(1 year ago)

Hello, I am 21 years old, I was injected by TT because I want to get married, but I am still TT, why am I menstruating and menstrual blood is very abundant, right? Until there are ...

Difficult To Sneeze Is It Dangerous?

Difficult To Sneeze Is It Dangerous?

(1 year ago)

I want to ask, I have had difficulty sneezing for a few days, like the nose feels like I want to sneeze but it doesn’t work, but sometimes at home the weather is a bit cold i...

Leave a Reply

Your email address will not be published. Required fields are marked *